# SDR IPXA2023021190886

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,891 hours, 24,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102848
- Part serial: NA
- Condition: None
- Location: Sta1240rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* UPON INSPECTION FOR EO (B757-5310-73926-A) FOUND AN EXISTING REPAIR AT STA 1240 RH STR 25R-27RREPLACED REPAIR PER UPS EO B757-5310-85398-A AND VT MAE EA 757-5360-A3125 AND UPS RCD 266225
